# SDR AWXA200600511

- Difficulty date: February 28, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 21,101 hours, 8,129 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367003600500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED LEVEL 2 EXFOLIATION CORROSION ON UPPER AND LOWER SURFACE OF FLOOR PANEL 262FF.  MAINTENANCE REMOVED AND REPLACED FLOOR PANEL 262FF FROM FS 66 TO FS 68 IAW AIRBUS 320 SRM 53-02-00.
